# SDR JJBA20150419015

- Difficulty date: April 19, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 34,611 hours, 46,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST & THIRD FWD & MID CEILING EMER AISLE LIGHTS OUT.  R & R EMER BATTERY AT PS4.
